MathSciNet Relay Station
MathSciNet bibliographic data
MR1431157 55U35 (18D05 55P42)
Heller, Alex Stable homotopy theories and stabilization. J. Pure Appl. Algebra 115 (1997), no. 2, 113–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement